# SDR SWAA983123

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED SMELLING SMOKE FROM AN ELECTRICAL SOURCE FROM AFT GALLEY.  AFTER PULLING BOTH COFFEEMAKERS AND CIRCUIT BREAKERS, SMOKE SMELL DISSIPATED.  CLEAN DEBRIS OFF AFT GALLEY COFFEEMAKER RACKS.  OPS CK GOOD PER MM.
